# SDR 2003FA0000154

- Difficulty date: February 17, 2003
- Submitted: February 17, 2003
- Operation: General aviation
- Aircraft: N664AC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258566
- Aircraft time: 291 hours, 181 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WITH TAIL CONE REMOVED DISCOVERED ELT WIRING HARNESS CHAFING HARD ON AFT SIDE OF NR 2 MAIN OXYGEN BOTTLE.
